BibTeX record journals/tc/Jung95

download as .bib file

@article{DBLP:journals/tc/Jung95,
  author    = {Gihyun Jung},
  title     = {Comments on {\textasciigrave}{\textasciigrave}Some Additions to Solution
               of Switching Equations Based on a Tabular Algebra''},
  journal   = {{IEEE} Trans. Computers},
  volume    = {44},
  number    = {11},
  pages     = {1357--1358},
  year      = {1995},
  url       = {http://dx.doi.org/10.1109/12.475135},
  doi       = {10.1109/12.475135},
  timestamp = {Tue, 22 Dec 2015 15:17:19 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/Jung95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}